# SDR 2010FA0001108

- Difficulty date: October 14, 2010
- Submitted: October 14, 2010
- Operation: General aviation
- Aircraft: N61175
- Make and model: Airtrc AT502B
- Aircraft serial: 502B0297
- Aircraft time: 7,420 hours
- Engine: Pwa PT6*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part serial: 502B0297
- Condition: Cracked
- Location: Wing To Body
- Part time: 7,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING REMOVAL THE LT FUSELAGE TUBING WAS FOUND CRACKED AT THE TOP WING ATTACH BUSHING MOUNT. THE CRACK APPEARS TO BE ALMOST COMPLETE CRACKING FAILURE OF THE FUSELAGE VERTICAL TUBE AND GOES THROUGH THE DIAMOND PLATE GUSSET.
